# SDR MASA200600182

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,353 hours, 5,561 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pbe
- Part number: MR10037N
- Part serial: E0202823
- Condition: Tripped
- Location: Cockpit
- Part time: 7,352 hours, 5,562 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6193 TUS - CAPTAIN REPORTED FLIGHT ATT PBE VSI POP-IT IS PROTRUDING.  MX REPLACED THE PBE, ACFT CONTINUED OPERATIONS.
